Trazodone 150mg side effects Aching joints and back

I have been taking 150mg of Trazodone at night for a week now, the good news is my head / mental health seems to be a lot better, I feel less anxious and depressed.


Trazodone for AnxietyBUT I am suffering with aching joints, particularly my knees and back, find it difficult to physically get out of bed because I ache and feel so ‘heavy’, to the point I am close to calling my wife to help me out of bed.

I have found a number of discussions and acknowledgments of the problem of joint ache whilst taking Trazodone, but no one seems to be talking about what they or the doctor did about it. I would be reluctant to stop taking Trazodone because I feel so much better mentally. Anyone else got any experience of how they dealt with the pain?

MyAnxiety

One Reply to “Trazodone 150mg side effects Aching joints and back”

  1. Hi,
    I have the same joint pain. I take the medication since a month.
    Also tiredness when i do not wake up at 7:30…
    I am not sure i need it, i take Pregabalin and Wellbutrin as well.
    How are you?

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.